I just started on Prevalite Powder to curb itching associated with biliary strictures. I have experienced stomach aches and diarrhea. Any similar experience or suggestions?
All medicines may cause side effects, but many people have no, or minor, side effects.
Diarrhea and stomach cramps are a side-effect of Prevalite treatment. You should contact your doctor if these effects are continuing and bothersome.
For a comprehensive list of Prevalite side- effects see: https://www.drugs.com/sfx/prevalite-side-effects.html
- Prevalite Information for Consumers
- Prevalite Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prevalite (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Soon after my 80 y/o father took his second dose of the powder , he had a severe psychotic experien?
Posted 16 Nov 2009 • 1 answer
Posted 30 May 2010 • 1 answer
Posted 24 Dec 2011 • 1 answer
Cholestyramine - I have been on Prevalite Powder for 6 months. I had my gall bladder out 50years ago
Posted 16 Jun 2016 • 0 answers